# SDR AWXA200600604

- Difficulty date: December 20, 2005
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 64,218 hours, 25,687 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Skin
- Part number: 185N3001
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C 08 CHECK DISCOVERED RIGHT HAND HORIZONTAL STAB UPPER SKIN HAS A PREVIOUSLY BLENDED AREA LOCATED 2 INCHES AFT OF FRONT SPAR AT STA 200 MEASURING APPROX 4 INCHES BY 1.56 INCHES BY 0.032 INCHES DEEP.  MAINTENANCE REMOVED DAMAGED SKIN AND CORE IAW BOEING 757-200 SRM 51-70-10-2R.  FABRICATED CORE AND REPAIR DOUBLERS IAW BOEING 757-200 SRM 51-70-10-2R.  INSTALLED FABRICATED REPAIR PARTS ON THE RT HORIZONTAL STAB IAW BOEING 757-200 SRM 51-70-10-2R.
